Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Nose bleed. What is the micro spotting? What is the horrid smell?

My nose has had a slight bleed . Kind of like micro spotting. This causes the mucus in the nose to harden and which causes great discomfort in day to day life or cleaning the nose.The Mucus also tends to stick to the inner linings of the nose. Not to forget the horrid smell l pick that s with me all the time. I assume its only me that can smell it as my wife hasn t a clue about this. I picked up this immediately after awakening from an operation, and feel that the cause has something to do with the anesthetic . My operations were for sutures for a pilionidal sinus , 3 of them within 6 months.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query
I can feel your concern
you can have a foriengn body in the ear . I recommend to have a proper clinical examination
Hope it helps
Dr imran
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor